# SDR UPS02239608

- Difficulty date: September 17, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs1183lbl26wl280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACK ON VERT. BEAM INTERCOSTAL AT BS 1183 LBL26 AT WL 280.     FABRICATED NEW INTERCOSTAL IAW SRM 53-10-2 FIG 5. INTERCOSTAL INSTALLED IAW SRM 51-30-2.
